# SDR CALA2014012790242

- Difficulty date: January 24, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 95,288 hours, 15,034 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CREASE ON FRAME 228 LAP SEAM STATION 222.4 TO 230.5 AT LAP SPLICE STRINGER 21L.  THE DENT IS LOCATED IN THE RVSM CRITICAL AREA.   REPAIRED IAW ECRA 5310-05971 REO 617052 REV B.
